# SDR 95UAL900082

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame-Out
- Location: Nr 1
- Stage of operation: NR
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NUMBER ONE ENGINE FLAMED-OUT IN FLIGHT.
